MURAL - Maynooth University Research Archive Library



    Items where Author is "Buckley, Stephen M."


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | No Grouping
    Number of items: 55.

    Article

    Buckley, Stephen M. and MacHale, Desmond and Zelenyuk, Y. (2014) Finite Rings with Large Anticommuting Probability. Applied Mathematics & Information Sciences, 8 (1). pp. 13-25.

    Buckley, Stephen M. and Hamza, Safia (2013) Best constants for metric space inversion inequalities. Central European Journal of Mathematics, 11 (5). pp. 865-875. ISSN 1895-1074

    Buckley, Stephen M. and MacHale, Desmond (2013) Conjugate deficiency in nite groups. Bulletin of the Irish Mathematical Society, 71. pp. 13-19. ISSN 0791-5578

    Buckley, Stephen M. and Hurri-Syrjänen, R. (2013) Iterated Log-scale Orlicz-Hardy Inequalities. Annales Academiae Scientiarum Fennicae. Mathematica, 38. pp. 757-770. ISSN 1239-629X

    Buckley, Stephen M. and Falk, K. (2013) Natural maps between CAT(0) boundaries. New York Journal of Mathematics, 19. pp. 13-22. ISSN 1076-9803

    Buckley, Stephen M. and MacHale, Desmond (2013) Polynomials That Force a Unital Ring to be Commutative. Results in Mathematics, 64 (1-2). pp. 59-65. ISSN 1422-6383

    Buckley, Stephen M. and Hanson, Bruce (2013) The n-Point Condition and Rough CAT(0). Analysis and Geometry in Metric Spaces, 1. pp. 58-68. ISSN 2299-3274

    Buckley, Stephen M. and MacHale, Desmond (2012) Powers of Commutators and Anticommutators. ISRN Algebra, 302524. ISSN 2090-6285

    Buckley, Stephen M. and MacHale, Desmond (2012) Small rings without ideal centres. Bulletin of the Irish Mathematical Society, 70. pp. 41-49. ISSN 0791-5578

    Buckley, Stephen M. and Kokkendorff, Simon L. (2012) The Spherical Boundary and Volume Growth. International Scholarly Research Network: ISRN Geometry (484312).

    Buckley, Stephen M. and Diatta, Andre and Stanoyevitch, Alexander (2011) Distinguishing Properties of Weak Slice Conditions II. International Journal of Pure and Applied Mathematics - IJPAM (To appear). pp. 1-17. ISSN 1311-8080 (Unpublished)

    Buckley, Stephen M. and Vukotić, Dragan (2008) Univalent interpolation on Besov spaces and superposition into Bergman spaces. Potential Analysis , 29 (1). pp. 1-16. ISSN 1572-929X

    Buckley, Stephen M. and Kokkendorff, Simon L. (2008) Comparing the Floyd and ideal boundaries of a metric space. Transactions of the American Mathematical Society, 361 (2). pp. 715-734.

    Buckley, Stephen M. and Kokkendorff, Simon L. (2008) Detours and Gromov hyperbolicity. International Journal of Pure and Applied Mathematics - IJPAM, 47. pp. 313-323. ISSN 1311-8080

    Buckley, Stephen M. and Herron, David A. and Xie, Xiangdong (2008) Metric space inversions, quasihyperbolic distance, and uniform spaces. Indiana University Mathematics Journal, 57 (2). pp. 837-890. ISSN 0022-2518

    Buckley, Stephen M. and Kokkendorff, Simon L. (2008) Warped products and conformal boundaries of CAT(0) spaces. The Journal of Geometric Analysis, 18. pp. 704-719. ISSN 1050-6926

    Buckley, Stephen M. and Herron, David A. (2007) Uniform domains and capacity. Israel Journal of Mathematics, 158 (1). pp. 129-157. ISSN 1565-8511

    Buckley, Stephen M. and Herron, David A. (2007) Uniform spaces and weak slice spaces. Conformal Geometry and Dynamics. An Electronic Journal of the AMS, 11. pp. 191-206. ISSN 1088-4173

    Buckley, Stephen M. and Koskela, Pekka (2006) Ends of metric measure spaces and Sobolev inequalities. Mathematische Zeitschrift, 252 (2). pp. 275-285. ISSN 1432-1823

    Buckley, Stephen M. and Vukotić, Dragan (2006) Superposition operators and the order and type of entire functions. Contemporary Mathematics, 393. pp. 51-58. ISSN 0271-4132

    Balogh, Zoltán M. and Buckley, Stephen M. (2005) Sphericalization and flattening. Conformal Geometry and Dynamics. An Electronic Journal of the AMS, 9. pp. 76-101. ISSN 1088-4173

    Buckley, Stephen M. and Koskela, Pekka (2004) Orlicz-Hardy inequalities. Illinois Journal of Mathematics, 48 (3). pp. 787-802. ISSN 0019-2082

    Buckley, Stephen M. (2004) Quasiconformal images of Hölder domains. Annales Academiæ Scientiarum Fennicæ Mathematica, 29. pp. 21-42. ISSN 1798-2383

    Buckley, Stephen M. (2004) Relative solidity for spaces of holomorphic functions. Mathematical Proceedings of the Royal Irish Academy, 104A. pp. 83-97. ISSN 1393-7197

    Buckley, Stephen M. and Stanoyevitch, Alexander (2003) Distinguishing properties of weak slice conditions. Conformal Geometry and Dynamics. An Electronic Journal of the AMS, 7. pp. 49-75. ISSN 1088-4173

    Balogh, Zoltán M. and Buckley, Stephen M. (2003) Geometric characterizations of Gromov hyperbolicity. Inventiones Mathematicae, 153 (2). pp. 261-301. ISSN 1432-1297

    Buckley, Stephen M. (2003) Slice conditions and their applications. Report University of Jyväskylä Department of Mathematics and Statistics, 92. pp. 63-76. ISSN 1457-8905

    Buckley, Stephen M. and Hanson, Bruce and MacManus, Paul (2001) Doubling for general sets. Mathematica Scandinavica, 88 (2). pp. 229-245. ISSN 0025-5521

    Buckley, Stephen M. and Fernández, José L. and Vukotić, Dragan (2001) Superposition operators on Dirichlet type spaces. Report University of Jyväskylä Department of Mathematics and Statistics, 83. pp. 41-61. ISSN 1457-8905

    Buckley, Stephen M. and Stanoyevitch, Alexander (2001) Weak slice conditions and Hölder imbeddings. Journal of the London Mathematical Society., 64 (3). pp. 690-706. ISSN 0024-6107.

    Buckley, Stephen M. and Stanoyevitch, Alexander (2001) Weak slice conditions, product domains, and quasiconformal mappings. Revista Matemática Iberoamericana, 17 (3). pp. 607-642. ISSN 0213-2230.

    Buckley, Stephen M. (2000) Mixed norms and analytic function spaces. Mathematical Proceedings of the Royal Irish Academy, 100A (1). pp. 1-9. ISSN 1393-7197

    Buckley, Stephen M. and MacManus, Paul (2000) Singular measures and the key of G. Publicacions Matemàtiques, 44 (2). pp. 483-489. ISSN 0214-1493

    Buckley, Stephen M. (1999) Inequalities of John—Nirenberg type in doubling spaces. Journal d'Analyse Mathématique, 79 (1). pp. 215-240. ISSN 1565-8538

    Buckley, Stephen M. and Ramanujan, M.S. and Vukotić, Dragan (1999) Bounded and compact multipliers between Bergman and Hardy Spaces. Integral Equations and Operator Theory, 35 (1). pp. 1-19. ISSN 1420-8989

    Buckley, Stephen M. and Kaskela, Pekka and Vukotić, Dragan (1999) Fractional integration, differentiation, and weighted Bergman spaces. Mathematical Proceedings of the Cambridge Philosophical Society, 126 (2). pp. 369-385. ISSN 1469-8064

    Buckley, Stephen M. (1999) Is the maximal function of a Lipschitz function continous? Annales Academiæ Scientiarum Fennicæ Mathematica, 24. pp. 519-528. ISSN 1798-2383

    Buckley, Stephen M. and Koskela, Pekka (1999) On the fusion problem for degenerate elliptic equations II. Commentationes Mathematicae Universitatis Carolinae, 40 (1). pp. 1-6. ISSN 1213-7243

    Buckley, Stephen M. and O'Shea, Ann (1999) Weighted Trudinger-type inequalities. Indiana University Mathematics Journal, 48. pp. 85-114. ISSN 0022-2518

    Buckley, Stephen M. and Koskela, Pekka (1998) New Poincaré inequalities from old. Annales Academiæ Scientiarum Fennicæ Mathematica, 23. pp. 251-260. ISSN 1798-2383

    Buckley, Stephen M. (1998) Strong Doubling Conditions. Mathematical Inequalities and Applications, 1. pp. 533-542. ISSN 1331-4343

    Buckley, Stephen M. and Koskela, Pekka (1996) Criteria for imbeddings of Sobolev-Poincaré type. International Mathematics Research Notices (IMRN), 1996 (18). pp. 881-901. ISSN 1687-0247

    Buckley, Stephen M. (1996) Sequences of reverse Minkowski type. Mathematical Proceedings of the Royal Irish Academy, 96A (2). pp. 147-157. ISSN 1393-7197

    Buckley, Stephen M. (1996) Space-filling curves and related functions. Space-filling curves and related functions, 36 (Easter). pp. 9-19. ISSN 0791-5578

    Buckley, Stephen M. (1995) Pointwise multipliers for reverse Hölder spaces II. Mathematical Proceedings of the Royal Irish Academy, 95A. pp. 193-204. ISSN 1393-7197

    Buckley, Stephen M. (1994) Pointwise multipliers for reverse Hölder Spaces. Studia Mathematica, 109. pp. 23-39. ISSN 0039-3223

    Buckley, Stephen M. and Koskela, Pekka (1994) Sobolev-Poincaré inequalities for p < 1. Indiana University Mathematics Journal, 43 (1). pp. 221-240. ISSN 0022-2518

    Buckley, Stephen M. (1993) Estimates for Operator Norms in Weighted Spaces and Reverse Jensen Inequalities. Transactions of the American Mathematical Society, 340 (1). pp. 253-272. ISSN 0002-9947

    Buckley, Stephen M. (1993) Summation conditions on weights. The Michigan Mathematical Journal, 40 (1). pp. 153-170. ISSN 0026-2285

    Buckley, Stephen M. and MacHale, Desmond (1985) Dividing an Angle into Equal Parts. The Mathematical Gazette, 69 (447). pp. 9-12. ISSN 0025-5572

    Book Section

    Buckley, Stephen M. (2010) Nonpositive curvature and complex analysis. In: Five lectures in complex analysis : second Winter School on Complex Analysis and Operator Theory, February 5-9, 2008, University of Sevilla, Sevilla, Spain. Contemporary mathematics (525). American Mathematical Society, Providence, R.I., pp. 43-83. ISBN 9780821848098

    Buckley, Stephen M. and Koskela, Pekka and Lu, G. (1996) Boman equals John. In: XVI Rolf Nevanlinna Colloquium: proceedings of the international conference held in Joensuu, Finland, August 1-5, 1995. W. de Gruyter, Berlin, New York, pp. 91-99. ISBN 3110147467

    Monograph

    Buckley, Stephen M. and O'Farrell, Anthony G. (2011) Wiring Switches to Light Bulbs. Working Paper. (Preprint) Department of Mathematics, National University of Ireland. (Unpublished)

    Buckley, Stephen M. (1984) A note on the ring axioms. Working Paper. UNSPECIFIED.

    Conference or Workshop Item

    Buckley, Stephen M. (2000) Sobolev spaces: a short course. In: Short Course: Department of Mathematical Analysis, Universidad de la Laguna, May 2000, Universidad de la Laguna, Tenerife. (Unpublished)

    This list was generated on Thu May 23 22:17:42 2019 UTC.